# SDR USAA2014090900004

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 4,165 hours, 1,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11240
- Condition: Low Pressure
- Location: L4 Door
- Part time: 4,165 hours, 1,786 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE 4R INDICATES DISARMED ON FLIGHT ATTENDANTS CIDS PANEL, BUT INDICATES ARMED ON DOOR & ECAM DOOR PAGE.  FLIGHT ATTENDANT REPORT TO CAPTAIN WAS INCORRECT.  CIDS SHOWS DOOR ASSIST BOTTLE.  LEAK CHECKED BOTTLE, NONE FOUND.  SERVICED BOTTLE IAW AMM 52-10-00-614-001-A.
